# SDR 2001UALA00119

- Difficulty date: January 16, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 28,115 hours, 10,336 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141W74002
- Part serial: 95116H7053
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT WINDSHIELD OUTER PANE CRACKED.  RIGHT WINDOW HEAT EICAS MESSAGE.  *S/D*  WINDOW FINDINGS: 1) SLIGHT MOISTURE INGRESSION ON UPPER BUS BAR BY SENSOR WIRES. 2) BUS BARS IN GOOD CONDITION, SLIGHT DISCOLORATION. 3) HUMP SEAL REPAIR HISTORY, MINIMAL EROSION, BUT IN GOOD CONDITION. 4) INTERLAYER LEAKAGE THROUGH CRACKS DUE TO WINDOW HEAT LEFT ON AFTER WINDOW FAILURE.  CAUSE OF FAILURE WAS DETERMINED TO BE FOD.  FOD WAS NOTED 2.5 INCHES FROM LOWER BUS BAR, 14 INCHES FROM FWD EDGE.  BREAKAGE PATTERN FANNED OUT FROM FOD ORIGIN.
